# SDR AALA202208187388

- Difficulty date: August 8, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON INTERCOSTAL FLOOR SUPPORT LOCATED BETWEEN 321 AND 328 AND LEFT BUTT LINE 43 INSTALLED INTERCOSTAL PER AARD 51-00-05.
